Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 15, NWS Reno, NV
NWS Reno, NV issued this red flag warning at Jul 17, 2007, 3:06 PM PDT. It took effect at Jul 18, 2007, 6:36 AM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 17, 2007, 3:06 PM PDT (22:06 UTC)
- In effect from
- Jul 18, 2007, 6:36 AM PDT
- Expired
- Jul 18, 2007, 10:00 PM PDT
- In force
- 15 hr
- Issued by
- NWS Reno, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KREV 172206 RFWREV RED FLAG WARNING NATIONAL WEATHER SERVICE RENO NV 306 PM PDT TUE JUL 17 2007 NVZ450-180400- /O.UPG.KREV.FW.A.0014.070718T1600Z-070719T0500Z/ /O.NEW.KREV.FW.W.0015.070718T1600Z-070719T0500Z/ /O.CON.KREV.FW.W.0014.000000T0000Z-070718T0400Z/ WESTERN NEVADA SIERRA FRONT- 306 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING ACROSS THE SIERRA FRONT FOR GUSTY WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY ACROSS THE SIERRA FRONT FOR COLD FRONTAL PASSAGE AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH WILL CONTINUE THROUGH THIS EVENING WITH HUMIDITY LEVELS NEAR 15 PERCENT. WINDS WILL GRADUALLY DIMINISH THIS EVENING IN THE VALLEYS TO AROUND 10 MPH. IN THE FOOTHILLS...WINDS WILL CONTINUE AT SPEEDS OF 10 TO 15 MPH WITH GUSTS 30 TO 35 MPH POSSIBLE ALL NIGHT. HOWEVER HUMIDITY LEVELS ARE EXPECTED TO RISE TO AROUND 40 PERCENT. THE WINDS WILL INCREASE FURTHER ON WEDNESDAY AS THE COLD FRONT MOVES THROUGH THE AREA. GUSTS UP TO 40 MPH ARE LIKELY FROM MID MORNING THROUGH THE EVENING WITH LOCALLY STRONGER GUSTS TO 55 MPH POSSIBLE IN THE FOOTHILLS OF RENO AND CARSON CITY. WHILE HUMIDITY LEVELS ARE EXPECTED TO ONLY DROP TO AROUND 20 PERCENT WEDNESDAY...EXCESSIVE WIND WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR EXPECTED TO OCCUR. $$ CAZ273-NVZ459-180400- /O.UPG.KREV.FW.A.0014.070718T1600Z-070719T0500Z/ /O.NEW.KREV.FW.W.0015.070718T1600Z-070719T0500Z/ /O.CON.KREV.FW.W.0014.000000T0000Z-070718T0400Z/ MONO-EASTERN ALPINE COUNTIES-MINERAL AND SOUTHERN LYON COUNTIES- 306 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE EASTERN SIERRA AND PARTS OF WESTERN NEVADA FOR GUSTY WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY FOR THE EASTERN SIERRA AND PARTS OF WESTERN NEVADA FOR STRONG WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THROUGH THIS EVENING WITH HUMIDITY LEVELS NEAR 10 PERCENT. WINDS WILL GRADUALLY DIMINISH IN THE VALLEYS TO AROUND 10 MPH. THE WINDS WILL INCREASE FURTHER ON WEDNESDAY AS THE COLD FRONT APPROACHES. WIND GUSTS OF 40 TO 45 MPH ARE LIKELY FROM MID MORNING THROUGH THE EVENING. SOME MOISTURE WILL MOVE INTO THE AREA LATE WEDNESDAY WITH HUMIDITIES IMPROVING SLIGHTLY. HOWEVER MINIMUM HUMIDITY IS STILL EXPECTED TO DROP BELOW 15 PERCENT DURING THE DAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR EXPECTED TO OCCUR. $$ NVZ453-180400- /O.UPG.KREV.FW.A.0014.070718T1600Z-070719T0500Z/ /O.NEW.KREV.FW.W.0015.070718T1600Z-070719T0500Z/ WEST CENTRAL NEVADA BASIN AND RANGE- 306 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY FOR THE NEVADA BASIN AND RANGE FOR GUSTY WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WINDS WILL INCREASE FURTHER ON WEDNESDAY AS A COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. WIND GUSTS UP TO 40 MPH AREA LIKELY FROM MID MORNING THROUGH THE EVENING. IN ADDITION...RELATIVE HUMIDITY WILL DROP TO NEAR 10 PERCENT WITH ONLY GRADUAL IMPROVEMENT WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. $$ CAZ270-278-NVZ458-180400- /O.CON.KREV.FW.W.0014.000000T0000Z-070718T0400Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- NORTHERN WASHOE COUNTY- 306 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR PARTS OF NORTHEAST CALIFORNIA AND NORTHWEST NEVADA FOR GUSTY WINDS AND LOW HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. WEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THROUGH THIS EVENING. RELATIVE HUMIDITY WILL REMAIN AROUND 15 PERCENT AND THEN GRADUALLY RISE DURING THE EVENING HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. $$ CAZ271-272-180400- /O.CON.KREV.FW.W.0014.000000T0000Z-070718T0400Z/ WESTERN LASSEN-EASTERN PLUMAS-EASTERN SIERRA- EASTERN NEVADA COUNTIES-GREATER LAKE TAHOE AREA- 306 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR PARTS OF NORTHEAST CALIFORNIA INCLUDING THE LASSEN AND PLUMAS NATIONAL FORESTS EAST OF THE CREST FOR GUSTY WINDS AND LOW HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. SOUTHWEST WINDS 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL PERSIST IN THE TAHOE BASIN NORTHWARD THROUGH WESTERN LASSEN COUNTY EARLY THIS EVENING. RELATIVE HUMIDITY WILL REMAIN IN THE 15 TO 20 PERCENT RANGE WITH A GRADUAL RISE DURING THE EVENING HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. $$ HTTP://WEATHER.GOV/RENO/FIRE
5 follow-up statements
000 WWUS85 KREV 180352 RFWREV RED FLAG WARNING NATIONAL WEATHER SERVICE RENO NV 852 PM PDT TUE JUL 17 2007 NVZ450-181400- /O.EXP.KREV.FW.W.0014.000000T0000Z-070718T0400Z/ /O.CON.KREV.FW.W.0015.070718T1600Z-070719T0500Z/ WESTERN NEVADA SIERRA FRONT- 852 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY... ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY. WINDS WILL DIMINISH THIS EVENING IN THE VALLEYS TO AROUND 10 MPH. IN THE FOOTHILLS...WINDS WILL CONTINUE AT SPEEDS OF 10 TO 15 MPH WITH GUSTS 30 TO 35 MPH POSSIBLE ALL NIGHT. HUMIDITY LEVELS WILL GRADUALLY RISE TO 30-40%. THE WINDS WILL INCREASE FURTHER ON WEDNESDAY AS A COLD FRONT MOVES THROUGH THE AREA. GUSTS UP TO 40 MPH ARE LIKELY FROM MID MORNING THROUGH THE EVENING WITH LOCALLY STRONGER GUSTS TO 55 MPH POSSIBLE IN THE FOOTHILLS OF RENO AND CARSON CITY. A WIND SHIFT FROM SOUTHWEST TO WEST WILL OCCUR AS THE COLD FRONT MOVES THROUGH THE AREA DURING THE AFTERNOON. THE EXCESSIVE WIND WILL CREATE EXTREMELY HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. $$ CAZ273-NVZ459-181400- /O.EXP.KREV.FW.W.0014.000000T0000Z-070718T0400Z/ /O.CON.KREV.FW.W.0015.070718T1600Z-070719T0500Z/ MONO-EASTERN ALPINE COUNTIES-MINERAL AND SOUTHERN LYON COUNTIES- 852 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY... ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY. WINDS WILL INCREASE FURTHER ON WEDNESDAY AS A COLD FRONT APPROACHES. WIND GUSTS OF 40 TO 45 MPH ARE LIKELY FROM MID MORNING THROUGH THE EVENING AND RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL OCCUR. $$ CAZ270-278-NVZ458-180500- /O.EXP.KREV.FW.W.0014.000000T0000Z-070718T0400Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- NORTHERN WASHOE COUNTY- 852 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. WINDS WILL CONTINUE TO DIMINISH OVERNIGHT AS RELATIVE HUMIDITIES RISE. THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ CAZ271-272-180500- /O.EXP.KREV.FW.W.0014.000000T0000Z-070718T0400Z/ WESTERN LASSEN-EASTERN PLUMAS-EASTERN SIERRA- EASTERN NEVADA COUNTIES-GREATER LAKE TAHOE AREA- 852 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. WINDS WILL CONTINUE TO DIMINISH OVERNIGHT AS RELATIVE HUMIDITIES RISE. THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ NVZ453-181400- /O.CON.KREV.FW.W.0015.070718T1600Z-070719T0500Z/ WEST CENTRAL NEVADA BASIN AND RANGE- 852 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM PDT WEDNESDAY. WINDS WILL INCREASE FURTHER ON WEDNESDAY AS A COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. WIND GUSTS UP TO 40 MPH ARE LIKELY FROM MID MORNING THROUGH THE EVENING. IN ADDITION... RELATIVE HUMIDITIES WILL DROP TO NEAR 10 PERCENT WITH ONLY GRADUAL IMPROVEMENT WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. $$ HTTP://WEATHER.GOV/RENO/FIRE
000 WWUS85 KREV 181336 RFWREV RED FLAG WARNING NATIONAL WEATHER SERVICE RENO NV 636 AM PDT WED JUL 18 2007 NVZ450-182315- /O.EXT.KREV.FW.W.0015.070718T1336Z-070719T0500Z/ WESTERN NEVADA SIERRA FRONT- 636 AM PDT WED JUL 18 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR STRONG WINDS... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE WINDS WILL INCREASE DURING THE MORNING HOURS AS A COLD FRONT MOVES THROUGH THE AREA. GUSTS UP TO 40 MPH ARE LIKELY BY MID MORNING THROUGH THE EVENING WITH LOCAL STRONGER GUSTS TO 60 MPH IN THE FOOTHILLS OF RENO AND CARSON CITY. A WIND SHIFT FROM SOUTHWEST TO WEST WILL OCCUR AS THE COLD FRONT MOVES THROUGH THE AREA DURING THE MID-AFTERNOON. THE EXCESSIVE WIND WILL CREATE EXTREMELY HAZARDOUS FIRE WEATHER CONDITIONS. RELATIVE HUMIDITY CURRENTLY NEAR 40 PERCENT WILL DROP TO 20-25 PERCENT THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. $$ CAZ273-NVZ459-182315- /O.CON.KREV.FW.W.0015.070718T1600Z-070719T0500Z/ MONO-EASTERN ALPINE COUNTIES-MINERAL AND SOUTHERN LYON COUNTIES- 636 AM PDT WED JUL 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM PDT THIS EVENING. WINDS WILL INCREASE FURTHER ON TODAY AS A COLD FRONT APPROACHES. SOUTHWEST WINDS OF 1- TO 30 MPH WITH GUSTS OF 40 TO 45 MPH ARE EXPECTED FROM MID MORNING THROUGH THE EVENING AND RELATIVE HUMIDITIES WILL DROP TO NEAR 15 PERCENT DURING EARLY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL OCCUR. $$ NVZ453-182315- /O.CON.KREV.FW.W.0015.070718T1600Z-070719T0500Z/ WEST CENTRAL NEVADA BASIN AND RANGE- 636 AM PDT WED JUL 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM PDT THIS EVENING. WINDS WILL INCREASE THIS MORNING AS A COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE LIKELY AHEAD OF THE FRONT. AS THE FRONT PASSES DURING THE LATE AFTERNOON...WINDS WILL SHIFT TO WEST- NORTHWEST WITH SIMILAR SPEED. IN ADDITION... RELATIVE HUMIDITIES WILL DROP TO NEAR 10 PERCENT BY EARLY AFTERNOON WITH SOME IMPROVEMENT WEDNESDAY EVENING AFTER THE FRONT PASSES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. $$ HTTP://WEATHER.GOV/RENO/FIRE WALLMANN
000 WWUS85 KREV 181538 CCA RFWREV RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE RENO NV 820 AM PDT WED JUL 18 2007 CORRECTED TYPOS AND ALSO TO INCLUDE STRONGER GUSTS FOR MONO COUNTY. NVZ450-190115- /O.COR.KREV.FW.W.0015.070718T1520Z-070719T0500Z/ WESTERN NEVADA SIERRA FRONT- 820 AM PDT WED JUL 18 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR STRONG WINDS... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE WINDS WILL INCREASE DURING THE MORNING HOURS AS A COLD FRONT MOVES THROUGH THE AREA. GUSTS UP TO 40 MPH ARE LIKELY BY MID MORNING THROUGH THE EVENING WITH LOCAL STRONGER GUSTS TO 60 MPH IN THE WIND PRONE FOOTHILLS OF RENO AND CARSON CITY. A WIND SHIFT FROM SOUTHWEST TO WEST WILL OCCUR AS THE COLD FRONT MOVES THROUGH THE AREA DURING THE MID AFTERNOON. THE EXCESSIVE WIND WILL CREATE EXTREMELY HAZARDOUS FIRE WEATHER CONDITIONS. RELATIVE HUMIDITY WILL RANGE FROM 20 TO 25 PERCENT THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. $$ CAZ273-NVZ459-190115- /O.COR.KREV.FW.W.0015.070718T1600Z-070719T0500Z/ MONO-EASTERN ALPINE COUNTIES-MINERAL AND SOUTHERN LYON COUNTIES- 820 AM PDT WED JUL 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM PDT THIS EVENING. WINDS WILL INCREASE FURTHER ON TODAY AS A COLD FRONT APPROACHES. SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH ARE EXPECTED FROM MID MORNING THROUGH THE EVENING...WITH STRONGER GUSTS UP TO 60 MPH OVER RIDGES AND IN IN WIND PRONE AREAS OF MONO COUNTY. RELATIVE HUMIDITIES WILL DROP TO NEAR 15 PERCENT DURING THE EARLY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL OCCUR. $$ NVZ453-190115- /O.COR.KREV.FW.W.0015.070718T1600Z-070719T0500Z/ WEST CENTRAL NEVADA BASIN AND RANGE- 820 AM PDT WED JUL 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM PDT THIS EVENING. WINDS WILL INCREASE THIS MORNING AS A COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE LIKELY AHEAD OF THE FRONT. AS THE FRONT PASSES DURING THE LATE AFTERNOON...WINDS WILL SHIFT TO WEST NORTHWEST WITH SIMILAR SPEED. IN ADDITION...RELATIVE HUMIDITIES WILL DROP TO NEAR 10 PERCENT BY EARLY AFTERNOON WITH SOME IMPROVEMENT WEDNESDAY EVENING AFTER THE FRONT PASSES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. $$ WALLMANN/MJD HTTP://WEATHER.GOV/RENO/FIRE
000 WWUS85 KREV 182234 RFWREV RED FLAG WARNING NATIONAL WEATHER SERVICE RENO NV 334 PM PDT WED JUL 18 2007 CAZ273-NVZ450-190500- /O.CON.KREV.FW.W.0015.000000T0000Z-070719T0500Z/ MONO-EASTERN ALPINE COUNTIES-WESTERN NEVADA SIERRA FRONT- 334 PM PDT WED JUL 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR STRONG WINDS AND LOW FUEL MOISTURES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WILL CONTINUE THROUGH THIS EVENING WITH GUSTS TO 40 MPH AT TIMES. STRONGER ERRATIC GUSTS OF 50 TO 60 MPH ARE LIKELY OVER RIDGES AND IN WIND PRONE FOOTHILL LOCATIONS. ALTHOUGH HUMIDITY WILL RISE DURING THE EVENING...THE COMBINATION OF THE STRONG WINDS AND VERY DRY FUELS WILL PRODUCE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. $$ NVZ453-459-190500- /O.CON.KREV.FW.W.0015.000000T0000Z-070719T0500Z/ WEST CENTRAL NEVADA BASIN AND RANGE- MINERAL AND SOUTHERN LYON COUNTIES- 334 PM PDT WED JUL 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. SOUTHWEST TO WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL CONTINUE INTO THIS EVENING...WITH LOCALLY STRONGER ERRATIC GUSTS IN WIND PRONE FOOTHILL LOCATIONS. RELATIVE HUMIDITY WILL REMAIN BETWEEN 10 AND 20 PERCENT INTO EARLY THIS EVENING...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS UNTIL HUMIDITY SLOWLY IMPROVES AND WINDS DIMINISH BY LATE EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. $$ MJD HTTP://WEATHER.GOV/RENO/FIRE
000 WWUS85 KREV 190459 RFWREV RED FLAG WARNING NATIONAL WEATHER SERVICE RENO NV 959 PM PDT WED JUL 18 2007 CAZ273-NVZ450-190600- /O.EXP.KREV.FW.W.0015.000000T0000Z-070719T0500Z/ MONO-EASTERN ALPINE COUNTIES-WESTERN NEVADA SIERRA FRONT- 959 PM PDT WED JUL 18 2007 ...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING. RELATIVE HUMIDITY HAS INCREASED AND WINDS HAVE DIMINISHED THIS EVENING...THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. EXPECT LOCAL WINDS OF 10 TO 15 MPH WITH GUSTS TO 30 MPH IN WIND PRONE AREAS. WINDS WILL DECREASE BY MIDNIGHT AND CONTINUE TO DIMINISH THROUGH THE EARLY MORNING HOURS. $$ NVZ453-459-190600- /O.EXP.KREV.FW.W.0015.000000T0000Z-070719T0500Z/ WEST CENTRAL NEVADA BASIN AND RANGE- MINERAL AND SOUTHERN LYON COUNTIES- 959 PM PDT WED JUL 18 2007 ...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING. RELATIVE HUMIDITY HAS INCREASED AND WINDS HAVE DIMINISHED THIS EVENING...THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. EXPECT LOCAL WINDS OF 10 TO 15 MPH WITH GUSTS TO 20 MPH UNTIL MIDNIGHT. WINDS WILL CONTINUE TO DIMINISH THROUGH THE EARLY MORNING HOURS. $$ HTTP://WEATHER.GOV/RENO/FIRE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Jul 17, 3:45 AM PDT, 11 hours 21 minutes earlier.
Area forecast discussion, Jul 17, 3:45 AM PDT, 11 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
345 AM PDT TUE JUL 17 2007
.SHORT TERM...
UPPER LEVEL IMPULSE WHICH FIRED UP SCATTERED CONVECTION YESTERDAY
AFTERNOON AND EVENING IS STILL BRINGING ISOLATED SHOWERS AND
THUNDERSTORMS TO WESTERN NEVADA EARLY THIS MORNING. ANY ACTIVITY
SHOULD KICK OFF TO THE NORTH AND EAST BY MID MORNING AS WEST TO
SOUTHWEST FLOW ALOFT AHEAD OF AN EASTERN PACIFIC SYSTEM IMPINGES
ON THE REGION.
TUESDAY AND WEDNESDAY WILL FEATURE BREEZY MID TO LATE AFTERNOONS AND
EVENINGS AS AN EASTERN PACIFIC TROUGH SLOWLY APPROACHES THE COAST.
WEDNESDAY WILL BE THE WINDIEST DAY AS A SURFACE COLD FRONT NEARS THE
SIERRA IN THE AFTERNOON...SETTING UP A STRONG PRESSURE GRADIENT FROM
THE SIERRA TO CENTRAL NEVADA. TEMPERATURES WILL GO DOWN SOME EACH
DAY AS COOLER AIR ALOFT FILTERS INTO THE REGION...WITH TEMPS WINDING
UP NEAR OR A FEW DEGREES BELOW NORMAL FOR WEDNESDAY AND THURSDAY.
A FEW LIGHT SHOWERS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING FOR
NORTHERN AREAS OF THE CWA AS A HIGH SUN ANGLE AND COLD FRONTAL
CONVERGENCE COMBINE TO PRODUCE SOME MEEK INSTABILITY. THUNDER SEEMS
OUT OF THE QUESTION WITH VERY WEAK INSTABILITY AND SIGNIFICANT WIND
SHEAR TO TEAR APART ANY CONVECTION BEFORE IT CAN BUILD TO A
THUNDERSTORM. SNYDER
.LONG TERM...FRIDAY THROUGH MONDAY...
MODELS IN GENERAL AGREEMENT THAT THE RIDGE WILL REBUILD SOMEWHERE
ACROSS THE WEST DURING THE EXTENDED...BUT ARE ALL OVER THE PLACE
WITH THE HIGH CENTER. GFS/EURO PREFER TO KEEP IT NEAR THE CO/WY
BORDER WHILE THE CANADIAN IS OVER NV. UK SOMEWHERE IN BETWEEN...BUT
HAS HIGH HEIGHTS OVER NV. AT THIS POINT...WILL BE LEANING TOWARD
GFS/EURO/GFS ENSEMBLE MEAN CENTER WITH NEAR 590 HGTS OVER RENO. AS A
RESULT...WILL COOL TEMPS BACK A BIT TO WITHIN 5 DEGREES OF NORMAL
ACROSS MOST OF THE AREA. JUST TOO MUCH UNCERTAINTY TO CALL FOR
WIDESPREAD TRIPLE DIGIT HEAT ACROSS WESTERN NV ATTM.
RIDGE WEAKENS SLIGHTLY SUN/MON WITH MORE S-SW FLOW WHICH MAY BRING
IN SOME MOISTURE. WHILE S-SW FLOW IS NOT THE MOST FAVORABLE
DIRECTION...ALL MODELS SHOW DEEP MOISTURE LADEN EAST FLOW SOUTH OF
THE HIGH OVER NRN MEX/AZ/NM. SIMILAR TO THIS MORNING...SOME COULD
GET PULLED OFF THE COAST BEFORE MOVING BACK NORTH. WILL KEEP WITH
SCHC OF STORMS FOR SOUTHERN ZONES SPREADING NORTH A BIT MON. SCALED
BACK MON A BIT FOR NOW DUE TO UNCERTAINTY LEANING MORE TOWARD THE
CLIMATOLOGICALLY FAVORED AREAS OF SUMMER CONVECTION. WALLMANN
&&
.AVIATION...
ISOLD -SHRA/TSRA NEAR KLOL WILL CONTINUE THROUGH 12Z THEN DRIER AIR
WILL WORK IN FROM THE WEST. SOME AFTERNOON BREEZES IN THE LEE OF
SIERRA FROM 250 NEAR 20 KTS WITH GUSTS 30+ KTS. STRONGER WINDS
EXPECTED WEDNESDAY ALL AREAS WITH POTENTIAL ROTORS AND TURBULENCE
LEE OF THE SIERRA 00Z-06Z THU AS COLD FRONT MOVES THROUGH. WALLMANN
&&
.FIRE WEATHER...
CURRENT RED FLAG LOOKS GOOD FOR NOW EVEN THOUGH SOME AREAS MAY NOT
QUITE HIT RH CRITERIA. GIVEN FUELS CONDITIONS WHERE JUST A LITTLE
WIND WILL AID FIRES IN GETTING UP AND RUNNING...STRONGER WINDS TODAY
WILL CREATE POTENTIAL ISSUES WITH AREA FIRES. HAVE NOT LOOKED AT
ENOUGH FOR SOUTHERN ZONES YET...BUT PER COORD WITH VEF...LEANING
TOWARD ISSUING A RED FLAG FOR ZONES 273/459 AS WELL SINCE WINDS WERE
VERY CLOSE THERE YESTERDAY AND RH WILL BE LOWER TODAY. WITH STRONGER
SW FLOW ALOFT TODAY...DO NOT EXPECT ANY THUNDERSTORMS ONCE THE
MORNING TSRA MOVE OUT OF ZONE 453 AROUND SUNRISE. ONLY AREA THAT
CONCERNS ME WOULD BE MINERAL COUNTY BUT THINK PROBABLY IS TOO LOW
RIGHT NOW.
VERY STRONG COLD FRONT FOR JULY WILL MOVE THROUGH DURING THE
AFTERNOON AND EVENING WEDNESDAY. EXPECT INCREASE IN RH BUT WINDS
WILL BE THAT MUCH STRONGER...AND WOULD NOT BE SURPRISED TO SEE 50
MPH GUSTS ALONG THE LEE OF THE SIERRA FROM RENO SOUTH DURING WED
EVENING. RH DOES COME UP WITH MINS NEAR 20% FOR 450/273...BUT
STRENGTH OF THE WINDS IS A MAJOR CONCERN AND WATCH LOOKS GOOD. 271
RH WILL COME UP A LOT AND OTHER NORTHERN ZONES WINDS DO NOT LOOK AS
STRONG. TAHOE BASIN IN BETWEEN AND WILL LEAVE OUT OF WATCH AS RH MAY
ONLY DROP TO 35% IF MOISTURE MOVES IN FAST ENOUGH LIKE 271.
SOMETHING TO KEEP AN EYE ON.
THEN WARMER DRIER CONDITIONS GOING INTO THE WEEKEND WITH SOME
THUNDERSTORM POTENTIAL EARLY NEXT WEEK. WALLMANN
.REV WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM 1 PM TO 9 PM PDT TUESDAY FOR NVZ450-458.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR NVZ450-453-459.
CA...RED FLAG WARNING FROM 1 PM TO 9 PM PDT TUESDAY FOR CAZ270>272-
278.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR CAZ273.
&&
HTTP://WEATHER.GOV/RENOThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 6:17 PM PDT | Severe Thunderstorm Warning | REV | Churchill, Lyon | 58 min |
| Jul 16, 7:16 PM PDT | Severe Thunderstorm Warning | REV | Churchill | 44 min |
Nearby
Red Flag Warnings in Nevada, 2007Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.